Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had urine tests done. Have pus cells, RBC and epithelial cells. Medication?

I have a problem to this report and i have small aching some time...? my urine full report, pus cells 1-2/hpf ,red blood cells 1-2/hpf , Epithelial cells 1-2/hpf. some time i have aching with stewing. my doctor said me this report is normaly and give a medicine for aching.but i want ascertaining, what is this problem, and please tell me what i do this?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, your urine analysis reportindicates that pus cells, epithelial cells all are within normal limit.

But RBCs are present. It indicates an infectious cause. So, you need to be treated for the urinary tract infectionand should get investigated for presence of any other abnormalities.

Consult with your treating doctor for further management.

Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor